# SDR JBXA000313

- Difficulty date: July 25, 2001
- Submitted: August 10, 2001
- Operation: Air carrier
- Aircraft: N586ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7341
- Aircraft time: 4,165 hours, 3,649 cycles
- Engine: Ge CF343B1
- Engine time: 4,165 hours, 3,649 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Powerplant
- Part number: CF343B1
- Part serial: 872580
- Condition: Making Metal
- Part time: 4,165 hours, 3,649 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RH ENGINE CHIP DETECTOR LIGHT WAS FOUND DURING A SCHEDULED INSPECTION. METAL WAS FOUND ON DETECTOR AND WAS FOUND TO BE OUT OF LIMITS PER GE MAINTENANCE MANUAL.CORECTIVE ACTION: R&R RH ENGINE IAW CRJ AMM 71-00-00
